Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 16156, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/16156

Beta Bessel distributions

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403, OH, USA
2School of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, UK

Received 5 December 2005; Revised 4 May 2006; Accepted 7 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Armero and M. J. Bayarri, “Prior assessments for prediction in queues,” The Statistician, vol. 43, pp. 139–153, 1994. View at Publisher · View at Google Scholar
  2. R. E. Barlow and F. Proschan, Statistical Theory of Reliability and Life Testing: Probability Models, Holt, Rinehart and Winston, New York, 1975. View at Zentralblatt MATH · View at MathSciNet
  3. M. B. Gordy, “Computationally convenient distributional assumptions for common-value auctions,” Computational Economics, vol. 12, no. 1, pp. 61–78, 1998. View at Publisher · View at Google Scholar
  4. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Academic Press, California, 6th edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  5. A. K. Gupta and S. Nadarajah, Handbook of Beta Distribution and Its Applications, vol. 174 of Statistics: Textbooks and Monographs, Marcel Dekker, New York, 2004. View at Zentralblatt MATH · View at MathSciNet
  6. N. L. Johnson, S. Kotz, and N. Balakrishnan, Continuous Univariate Distributions. Vol. 2, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, 2nd edition, 1995. View at Zentralblatt MATH · View at MathSciNet
  7. Z. A. Karian and E. J. Dudewicz, Fitting Statistical Distributions. The Generalized Lambda Distribution and Generalized Bootstrap Methods, CRC Press, Florida, 2000. View at Zentralblatt MATH · View at MathSciNet
  8. D. L. Libby and M. R. Novick, “Multivariate generalized beta-distributions with applications to utility assessment,” Journal of Educational Statistics, vol. 7, no. 4, pp. 271–294, 1982. View at Publisher · View at Google Scholar
  9. J. B. McDonald and D. O. Richards, “Model selection: some generalized distributions,” Communications in Statistics. Theory and Methods, vol. 16, no. 4, pp. 1049–1074, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. B. McDonald and Y. J. Xu, “A generalization of the beta distribution with applications,” Journal of Econometrics, vol. 66, no. 1-2, pp. 133–152, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series. Vol. 1. Elementary Functions, Gordon & Breach Science, New York, 1986. View at Zentralblatt MATH · View at MathSciNet
  12. A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series. Vol. 2. Special Functions, Gordon & Breach Science, New York, 1986. View at Zentralblatt MATH · View at MathSciNet
  13. D. O. Richards and J. B. McDonald, “A general methodology for determining distributional forms with applications in reliability,” Journal of Statistical Planning and Inference, vol. 16, no. 3, pp. 365–376, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet